Rhode Island, 2008Strong Wind in Rhode Island, February 18, 2008
February 18, 2008 · NWS BOX · 1 event in 1 county or zone
A cold front moved across Southern New England resulting in strong, gusty winds. Trees, branches, and wires were downed by the winds resulting in power outages in some areas.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $3,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front moved across Southern New England resulting in strong, gusty winds. Trees, branches, and wires were downed by the winds resulting in power outages in some areas.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Feb 18, 1:50 AM EST, 55 minutes earlier.
Area forecast discussion, Feb 18, 1:50 AM EST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
150 AM EST MON FEB 18 2008
.SYNOPSIS...
A COLD FRONT WILL APPROACH FROM THE WEST EARLY MONDAY WITH HEAVY
SHOWERS AND MILD TEMPERATURES. THE COLD FRONT WILL PASS OFFSHORE
EARLY MONDAY EVENING. A WEAK SECONDARY COLD FRONT WILL MOVE ACROSS
SOUTHERN NEW ENGLAND DURING THE DAY ON TUESDAY...WITH PERHAPS A WEAK
CLIPPER PASSING TO THE SOUTH OF LONG ISLAND WEDNESDAY. ANOTHER STORM
SYSTEM COULD APPROACH FROM THE SOUTH DURING THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
RADAR LOOP INDICATES RAIN INCREASING IN AREAL COVERAGE AND
INTENSITY. WATER VAPOR LOOP INDICATES A PLUME OF MOISTURE EMINATING
FROM THE NORTHEASTERN GULF OF MEXICO SPREADING NORTH NORTHEAST UP THE
SPINE OF THE APPALACHIANS. THIS MOISTURE IS EXPECTED TO REACH THE
FORECAST AREA BY 12Z. EXPECT RAIN TO BECOME HEAVY AT TIMES BY 12Z
WITH SCATTERED THUNDERSTORMS POSSIBLE.
A WIND ADVISORY HAS BEEN EXPANDED ACROSS SOUTHERN RHODE ISLAND TO
INCLUDE WASHINGTON...NEWPORT AND BRISTOL COUNTIES AS WELL AS THE BLUE
HILLS IN EASTERN NORFOLK COUNTY MASSACHUSETTS...JUST SOUTH OF BOSTON.
LATEST BOX VWP DEPICTS 45 KT WINDS AT 1000 FT AND KOKX VWP 60 KT AT
1000 FT. WIND GUSTS TO 41KT AT FRG. THEREFORE HAVE EXPANDED THE WIND
ADVISORY GIVEN TRENDS AND APPROACH OF STRONG SW LOW LEVEL JET AROUND
75KT. PLEASE REFER TO THE LATEST NPWBOX.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/...
AFTER REVIEWING THE LATEST GFS/NAM/SREF DATA EARLY THIS
EVENING...HAVE DECIDED TO ISSUE AND WIND ADVISORY FOR THE CAPE AND
ISLANDS AS WELL AS BLOCK ISLAND AND PORTIONS OF THE SOUTH COAST.
LATEST DATA INDICATE THAT SUSTAINED WINDS LOW-END ADVISORY CRITERIA
SHOULD DEVELOP AFTER MIDNIGHT...AND ESPECIALLY MONDAY MORNING INTO
THE EARLY AFTERNOON. THERE WILL BE A PRONOUNCED LOW LEVEL
INVERSION...AND THIS SHOULD KEEP STRONG GUSTS AT BAY. HOWEVER...I/M
RATHER IMPRESSED AT THE CHANCE FOR CONVECTION MONDAY MORNING INTO THE
EARLY AFTERNOON...ESPECIALLY SOUTH OF THE MASS PIKE. IF THUNDERSTORMS
DO INDEED DEVELOP...ISOLATED WIND GUSTS OF AROUND 50 MPH COULD
OCCUR...ESPECIALLY OVER SOUTHERN RI AND SOUTHEAST MASS.
LATER TONIGHT AND INTO MON IMPRESSIVE PWAT ANOMALIES ADVECT NORTHEAST
INTO THE REGION WITH VALUES APPROACHING +4 TO +5 STANDARD
DEVIATIONS IN ADDITION...WIND ANOMALIES AT 925 AND 850 MBS APPROACH
+3 STANDARD DEVIATION DURING THIS SAME TIME PERIOD /PER 12Z GEFS/.
INITIAL THIS WOULD SUPPORT EXCESSIVE RAINFALL POTENTIAL FOR THE
REGION LATE TONIGHT INTO MON. HOWEVER...GIVEN BOTH OF THESE FEATURES
DEVELOP ON TOP OF SOUTHERN NEW ENGLAND RATHER THAN UPSTREAM OF THE
AREA...WILL YIELD THE GREATEST MOISTURE AND THERMAL ADVECTION ALONG
WITH CONVERGENCE OCCURRING DOWNSTREAM ACROSS NORTHERN NEW ENGLAND.
NEVERTHELESS...RAIN HEAVY AT TIMES WILL REMAIN IN THE FORECAST LATER
TONIGHT INTO EARLY MON...HOWEVER THE GREATEST CHANCE OF FLOODING
RAINS WILL BE FARTHER NORTH ACROSS NE PORTIONS OF NH INTO ME.
RAIN SHOULD BE MORE SCATTERED/LESS NUMEROUS LATER MON MORNING INTO
EARLY AFTERNOON AS WARM FRONT LIFTS NORTH OF THE REGION. VERY MILD
CONDITIONS WILL COMMENCE WITH TEMPS CLIMBING WELL INTO THE
50S...DESPITE THE LACK OF ANY SUNSHINE.
A SECOND SLUG OF QPF IS EXPECTED LATER IN THE AFTERNOON INTO THE
EARLY EVENING...ESPECIALLY ACROSS EASTERN MA AND RI AS A WAVE OF LOW
PRES DEVELOPS ON THE FRONT SOUTH OF NEW ENGLAND. MID TO UPPER LEVEL
FORCING WILL BE AIDED BY AN INCREASING 150 KT UPPER LEVEL JET OVER
THE ST LAWRENCE RIVER VALLEY. THIS PLACES THE REGION IN THE RIGHT
REAR QUAD...PROVIDING STRONG DIVERGENCE ALOFT. BOTH NAM AND GFS ARE
IN GOOD AGREEMENT REGARDING THIS FEATURE. THEREFORE...ABOVE AVERAGE
CONFIDENCE ON ANOTHER SLUG OF QPF FOR EASTERN MA AND RI LATE IN THE
DAY.
RAIN WILL BEGIN TO TAPER OFF FROM WEST TO EAST MON EVENING.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
SECONDARY COLD FRONT PASSES THROUGH THE REGION ON TUESDAY ALONG WITH
A CHANCE OF SNOW SHOWERS. GUSTY WINDS ARE ALSO EXPECTED.
MODELS ARE IN DECENT AGREEMENT THAT A WEAK CLIPPER SYSTEM WILL PASS
TO THE SOUTH OF NEW ENGLAND ON WEDNESDAY. THIS SYSTEM COULD BRUSH THE
REGION WITH A PERIOD OF LIGHT SNOW OR SNOW SHOWERS...ESPECIALLY SOUTH
OF THE PIKE. WENT WITH LOW CHANCE POPS AS THE SYSTEM IS A QUICK MOVER
AND DOESN/T HAVE A LOT OF MOISTURE TO WORK WITH.
HIGH PRESSURE THEN BUILDS IN WEDNESDAY NIGHT AND PROVIDES SOUTHERN
NEW ENGLAND WITH DRY AND COLD WEATHER THROUGH AT LEAST FRIDAY.
MODELS HAVE COME INTO A BIT BETTER AGREEMENT WITH TIMING OF THE NEXT
SYSTEM THAT MAY APPROACH FOR THE WEEKEND. HOWEVER...ECMWF IS STILL
FASTER THAN THE GFS. FOR NOW...WE WILL KEEP CHANCE POPS GOING FOR A
PORTION OF THE WEEKEND FOR A MIX TO RAIN TYPE SCENARIO THAT WE KNOW
ALL TOO WELL THIS WINTER.
OVERALL...THE TUESDAY THROUGH SUNDAY PERIOD WILL LIKELY END UP
AVERAGING COLDER AND DRIER THAN NORMAL.
&&
.AVIATION /07Z MONDAY THROUGH FRIDAY/...
TONIGHT...MARGINAL VFR/MVFR CONDITIONS EARLY THIS EVENING...THEN
LOWERING TO IFR AND LIFR IN RAIN...ARRIVING AROUND 00Z BDL/BAF AND
ABOUT 03Z MHT/BOS/PVD. BRIEF PERIOD OF SLEET EARLY THIS EVENING FROM
BDL/BAF/EEN...THEN ALL RAIN THEREAFTER. SOUTHERLY LOW LEVEL WIND SHEAR
UP TO 80 KT IN THE COASTAL PLAIN LATE AT NIGHT. SCATTERED TSTMS ALSO
POSSIBLE LATE.
MONDAY...IFR CONDITIONS IN RAIN...FOG WITH SCATTERED TSTMS POSSIBLE
EARLY. LOW LEVEL WIND SHEAR SOUTHEAST COAST. A BRIEF WIND OF DRY
WEATHER POSSIBLE FROM LATE MORNING INTO EARLY AFTERNOON. ALTHOUGH
CIGS AND VSBYS LIKELY IN THE IFR RANGE.
MONDAY NIGHT...CEILINGS/VSBYS IMPROVING TO MVFR WITH A WIND SHIFT
FROM SOUTH TO WEST 00Z TO 03Z. IMPROVEMENT SE TERMINALS KHYA-KACK AFT
03Z.
OUTLOOK...TUESDAY THROUGH FRIDAY...
PATCHES OF MVFR CIGS AND VSBYS IN POSSIBLE SNOW SHOWERS BOTH TUESDAY
AND WEDNESDAY ASSOCIATED WITH WEAK FRONTAL/CLIPPER SYSTEMS. THURSDAY
AND FRIDAY LOOK TO BE VFR WITH HIGH PRESSURE IN PLACE.
&&
.MARINE...
GIVEN LATEST OBSERVATION AND VWP TENDS HAVE UPGRADED THE SCA TO A
GALE IN NARRAGANSETT BAY. GALE ALL WATERS EXCEPT BOSTON HARBOR WHICH
MAY BE UPGRADED BY NEXT PACKAGE RELEASE.
SOUTHERLY GALES WILL ARRIVE AROUND MIDNIGHT ALL WATERS...EXCEPT
BOSTON HARBOR WHERE WINDS WILL BE IN THE 20-30 KT RANGE. SEAS BUILD
RAPIDLY TONIGHT AND MON ON THE SOUTHERN OCEAN WATERS GIVEN LONG
SOUTHERLY FETCH. ISOLATED TSTMS POSSIBLE LATE TONIGHT/EARLY MON
MORNING...THEN AGAIN MON AFTN. VSBY LOWER TO LESS THAN A MILE LATE
TONIGHT AND EARLY MON AS WARM FRONT APPROACHES.
WIND SHIFT TO SOUTHWEST MON AFTERNOON AND THEN WEST MON EVENING AS
COLD FRONT SWEEPS ACROSS THE WATERS. VSBY IMPROVE BEHIND THE FRONT.
OUTLOOK...TUESDAY THROUGH FRIDAY...
SMALL CRAFT CONDITIONS APPEAR LIKELY THROUGH MOST OF THE TUE-THU
PERIOD IN NW FLOW/CAA REGIME...THEN SUBSIDE LATER THU INTO FRI. A
PERIOD OF GALES APPEAR VERY POSSIBLE TUE INTO TUE NIGHT. THERE WILL
BE A CHANCE OF FREEZING SPRAY WED NIGHT INTO THURS MORNING.
&&
.HYDROLOGY...
RAINFALL TONIGHT AND MON SHOULD TOTAL FROM 0.75 TO 1.25 INCHES...
WITH ISOLATED AMOUNTS UP TO 1.5 INCHES IF ANY CONVECTION DEVELOPS.
FLASH FLOOD GUIDANCE REMAINS AROUND 2-2.5 INCHES. THEREFORE NOT
EXPECTING ANY WIDESPREAD FLOODING PROBLEMS...WITH ANY FLOODING MORE
OF THE POOR DRAINAGE/URBAN TYPE. IN ADDITION...IF RAIN DOES BECOME
MORE SCATTERED/LESS NUMEROUS AS EXPECTED DURING THE LATE MORNING
INTO THE EARLY AFTERNOON MON...THIS WILL MINIMIZE THE THREAT OF
FLOODING. THEREFORE...FLOOD WATCHES HAVE NOT BEEN ISSUED.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...WIND ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR MAZ016-020>024.
NH...NONE.
RI...WIND ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR RIZ005>008.
MARINE...GALE WARNING UNTIL 3 PM EST THIS AFTERNOON FOR ANZ231>237-250-
254-255.
SMALL CRAFT ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR ANZ230.
&&
SYNOPSIS...EKSTER
NEAR TERM...STRAUSS
SHORT TERM...NOCERA/EKSTER
LONG TERM...EKSTER
AVIATION...NOCERA/EKSTER
MARINE...NOCERA/EKSTER/STRAUSS
HYDROLOGY...Hazardous weather outlook, Feb 17, 7:14 PM EST, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
714 PM EST SUN FEB 17 2008
CTZ002>004-MAZ002>019-026-NHZ011-012-015-RIZ001>007-190015-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-
CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-
714 PM EST SUN FEB 17 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.
.DAY ONE...TONIGHT
THERE MAY BE A FEW ISOLATED POCKETS OF LIGHT FREEZING RAIN THIS
EVENING OVER THE FAR INTERIOR. ALL RAIN IS EXPECTED AT AL LOCATIONS
BY MIDNIGHT.
THE RAIN MAY BECOME HEAVY AT TIMES AFTER MIDNIGHT ACROSS ALL OF
SOUTHERN NEW ENGLAND ALLOWING FOR MINOR FLOODING OF ROADWAYS AND
OTHER POOR DRAINAGE AREAS.
THERE WILL BE A CHANCE OF THUNDERSTORMS TOWARD MORNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
RAIN WILL CONTINUE MONDAY MORNING...WITH STORM TOTALS AVERAGING
AROUND 1 INCH WITH LOCALLY HIGHER AMOUNTS POSSIBLE...ESPECIALLY OVER
SOUTHEAST MASSACHUSETTS. THE RAIN WILL BE HEAVY AT TIMES...WHICH
AGAIN COULD LEAD TO MINOR URBAN AND POOR DRAINAGE FLOODING.
THERE WILL BE A CHANCE OF THUNDERSTORMS MONDAY MORNING ALONG WITH
THE RAIN.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED MONDAY.
MAZ020>024-RIZ008-190015-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-
NANTUCKET MA-BLOCK ISLAND RI-
714 PM EST SUN FEB 17 2008
...WIND ADVISORY IN EFFECT FROM 1 AM TO 3 PM EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS
AND SOUTHERN RHODE ISLAND.
.DAY ONE...TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
RAIN MAY BECOME HEAVY AT TIMES AFTER MIDNIGHT ACROSS ALL OF SOUTHERN
NEW ENGLAND ALLOWING FOR MINOR FLOODING OF ROADWAYS AND OTHER POOR
DRAINAGE AREAS.
THERE WILL BE A CHANCE OF THUNDERSTORMS TOWARD MORNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
RAIN WILL CONTINUE MONDAY MORNING...WITH STORM TOTALS AVERAGING
AROUND 1 INCH WITH LOCALLY HIGHER AMOUNTS POSSIBLE...ESPECIALLY OVER
SOUTHEAST MASSACHUSETTS. THE RAIN WILL BE HEAVY AT TIMES...WHICH
AGAIN COULD LEAD TO MINOR URBAN AND POOR DRAINAGE FLOODING.
THERE WILL BE A CHANCE OF THUNDERSTORMS MONDAY MORNING ALONG WITH
THE RAIN.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED MONDAY.
ANZ234-190015-
BUZZARDS BAY-
714 PM EST SUN FEB 17 2008
...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS.
.DAY ONE...TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
THERE WILL ALSO BE A CHANCE OF THUNDERSTORMS MONDAY.
THERE IS A CHANCE OF FREEZING SPRAY ON WEDNESDAY AND THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED MONDAY.
ANZ231>233-235-237-250-254-255-190015-
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-RHODE ISLAND SOUND-
BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
714 PM EST SUN FEB 17 2008
...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.
.DAY ONE...TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
THERE WILL ALSO BE A CHANCE OF THUNDERSTORMS MONDAY.
THERE IS A CHANCE OF FREEZING SPRAY ON WEDNESDAY AND THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED MONDAY.
ANZ230-236-190015-
BOSTON HARBOR-NARRAGANSETT BAY-
714 PM EST SUN FEB 17 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
SOUTH WINDS MAY BRIEFLY GUST NEAR GALE FORCE ON MONDAY. THERE WILL
ALSO BE A CHANCE OF THUNDERSTORMS ON MONDAY.
THERE IS A CHANCE OF FREEZING SPRAY ON WEDNESDAY NIGHT AND THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED MONDAY.
Strong Wind, Washington
- When
- February 18, 2:45 AM EST to 6:15 AM EST
- Where
- Washington forecast zone
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Amateur Radio
- Coordinates
- 41.397, -71.620 (the zone’s center; the record gives no point)
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in North Carolina, February 18, 20083 injured · $700,000 · EF2 · 7 events
- High Wind and Strong Wind in Massachusetts, February 18, 2008$38,000 · 4 events
- Damaging Winds in North Carolina, February 18, 2008$27,000 · 50 kt wind · 5 events
- Lightning Strike in North Carolina, February 18, 2008$15,000 · 1 event
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, February 18, 20089 events
- Lake-Effect Snow in Michigan, February 18 to 20, 20085 events
- Hail and Damaging Wind in North Carolina, February 18, 20081.25 in hail · 3 events
- Damaging Winds in South Carolina, February 18, 2008$4,000 · 50 kt wind · 2 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, February 18, 20082 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, February 18, 20082 events
- Damaging Winds in Florida, February 18, 200852 kt wind · 2 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, February 18, 20082 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 82506.